Peristence of triamcinolone crystals after intra-vitreal injection: Benign crystalline hyaloidopathy

Authors

    Authors

    R. Zarifa; S. Shaikh;E. Kester

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Indian J. Ophthalmol.

    Keywords

    Asteroid hyalosis; crystalline; crystalline hyaloidpathy; crystalline; maculopathy; clinically significant macular edema; diabetic; hyaloid; retinopathy; triamcinolone; unilateral; Ophthalmology

    Abstract

    We report a case of unusually long persistence of triamcinolone crystals after intra-vitreal injection. Crystals were noted on fundus examination predominantly confined to the posterior pole. Optical coherence tomography localized the crystals to the posterior hyaloidal surface. Over 6 years of follow-up the patient has retained good visual acuity and no observable changes in the retina. As the condition clinically resembles both crystalline maculopathy and asteroid hyalosis, we suggest the term 'drug-induced benign crystalline hyaloidopathy'.

    Journal Title

    Indian Journal of Ophthalmology

    Volume

    61

    Issue/Number

    4

    Publication Date

    1-1-2013

    Document Type

    Article

    Language

    English

    First Page

    182

    Last Page

    183

    WOS Identifier

    WOS:000320060900010

    ISSN

    0301-4738

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.